# SDR DXTA200500662

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600317
- Aircraft time: 9,198 hours, 7,205 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, RIGHT MAIN GEAR INDICATOR LIGHT WOULD NOT ILLUMINATE.  EMERGENCY GEAR EXTENSION CHECKLIST WAS ACCOMPLISHED; GEAR EXTENDED MANUALLY.  EMERGENCY DECLARED.  TROUBLESHOT RT GEAR INDICATION FOUND A BROKEN WIRE J64 & S82 OFF OF PIN A REPAIRED WIRE IAW CESSNA 560 WIRING MANUAL CHAPTER 20-00-00 INDICATOR OPS CHECK SATISFACTORY  PERFORMED GEAR RETRACTION BLED SYSTEM IAW CESSNA 560 MAINTENANCE MANUAL CHAPTER 32-30-00.  SERVICED EMERGENCY GEAR BOTTLE IAW CESSNA 560 MAINTENANCE MANUAL 12-13-01.  GEAR SYSTEM CHECKS SATISFACTORY.
